I suffer from Chronic migraines I have been seeing a specialist for them he started giving me nerve block shots in the right side of my head right above my right ear. The last injection was in October 2011 by the middle of November I noticed a big indention starting at the hairline of my forehead and extending past the injection sight. Could this indention be from the injections? Will it ever go away? I have noticed that where the needle entered there is a tender spot and if I touch it, rub, or comb my hair I get a tingling sensation on the back of my head. Please help! Pamela.
Sometimes, injections of steroids can cause tissue atrophy or wastage and often this is temporary and returns to normal skin tissue in contour, etc... We can't explain the sensitivity of the skin, though; hope it too gets better.
Good luck, John Claude Krusz and Teri Robert
Scientists around the world are looking for the best way to treat chronic pain patients. But finding evidence that supports the best practice model isn't always easy. In this article, researchers from the Netherlands ask the question, Are we measuring what we need to measure? Many quality studies with high levels of evidence don't provide guidance for real life situations. Patients may be given one type of treatment for the duration of the study. If the symptoms get worse or they aren't helped, they must still finish out the study. In clinical practice, changes are made right away in treatment based on patient needs, wants, and individual characteristics. Sometimes research results reported depend on how the study was conducted. How the data was collected, measured, and analyzed can make a difference. It's not uncommon for different approaches to yield different results for the same group. How do we know which interpretation is correct? Because of these problems and other research dilemm...
With the latest focus on treating individuals in the prodromal stage with psychosocial modalities, with or without medication, I wanted to give my take on the story.
In 1986, exactly one year before I had my breakdown, I sought help because I felt something wasn't right. I met with a woman at the Student Life Office on my college campus and didn't click with her so stopped going after two sessions.
A year later, I had a break on a Friday night and that Saturday morning my mother drove me to the hospital. A day later I was given medication and three weeks later the symptoms had stopped completely.
Had I gotten treated in 1986, might I not have had the break? We can't determine this. Giving medication to a person who hasn't had a breakdown must be done judiciously. It's not always warranted yet I can tell you one thing: after a person has a psychotic break, doing nothing is not the answer.
The quicker you get treated, the m...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.